# SDR TWAA0013608

- Difficulty date: August 28, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N931L
- Make and model: Doug DC-9-32
- Aircraft serial: 47173
- Aircraft time: 82,215 hours, 87,286 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Cracked
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, GALLEY TRACK NUMBER 2 AT STA 200, LBL 22 INCHES, WAS CRACKED.  REMOVED AND REPLACED NUMBER 2 TRACK FROM STA 200 TO 266.5 PER SRM 53-05 AND INSTALLED FASTENERS PER SRM 51-30.
